# SDR CA090204009

- Difficulty date: February 3, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 7323 · Turbine Governor
- Part: Drive Assy
- Part number: 210625
- Condition: Damaged
- Location: Ovrspd Governor
- Part time: 2,312 hours
- Component: Ovrspd Governor, Woodward
- Component part number: 210625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE THE OVERSPEED GOVERNOR WAS REMOVED AND CHIPPED GEAR TOOTH WAS DISCOVERED.  STATUS SHEET INDICATED THE GOVERNOR WAS INSTALLED 2006/05/26 AND HAS ACCUMULATED 2312.2 TIME SINCE OVERHAUL.  THE ENGINE, THE GOVERNOR WAS INSTALLED ON, HAS BEEN SENT FOR OVERHAUL AS SCHEDULED AND THE OVERSPEED GOVERNOR HAS BEEN SENT FOR REPAIR.
